# SDR AALA20150209018

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 72,843 hours, 31,946 cycles
- Engine: Pwa JT8D
- Engine time: 64,337 hours, 31,351 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT. DURING CRUISE, CREW REPORTED LOSS OF LT ENG OIL QTY.  ENGINE SHUTDOWN IN FLIGHT.  FOUND A LEAK AT THE LP 6 GEAR BOX BANJO FITTING.  REPAIRED IAW TI 217 322R7 & 72-61-01. PERFORMED ENG RUN & LEAK CHECK IAW CARD 7907.
